# SDR SWAA2019062654114

- Difficulty date: May 27, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT CRACKED BETWEEN BS. 400 TO BS. 420, LBL 24.          / R&R BAFFLE IAW SRM AND DWG.
